ZNBC Radio 4

Live Stream Radio 4!

Radio 4 Guide

TIME           PROGRAMME
04:40          Station Identification

04:50          Music

05:00          Daybreak show

06:00          News

06:05          Music

06:30          News Updates

07:00          NETWORK NEWS-15 minutes

07:15          Scoreline with Reuben – In house – 15 minutes

07:30          Breakfast show

07:45          Health life style    – in house – 5 minutes

08:00          News

08:05          Breakfast Show

08;30          Sports Update.

0845            Music

09:00          Selling Point

09:15          Local Content-inhouse-10 minutes

10:00          News

10:05          Music  

10;15          Zambian Open University-15 minutes

11:00          Commercials       

11:30          PANTEMBA-10 minutes.

12:00          News

12:05          Music

13:00          Commercials

13:15          NETWORK NEWS-15 Minutes

13:30          Music

13:45          Lunch break music

14:00          News

14:05          MUSIC

15:00          Music

16:00          News

16:15           LUCK ONE – 15’ -Commercial

17:00           GOTV SHOW – 15’-Commercial

17:15           Music          

18:00           News

18:15           Local Content show-Inhouse-10 minutes

18:30           Music

19:00           SELLING POINT

19:15           Music

20:00           NETWORK NEWS

20:30           Sports Roundup-30 minutes  

21:00           Music

22:00           News

22:05           Music

23:00           Music

24:00           NEWS

00:05           Music / Easy listening

NB: Programmes are subject to change at short notice

TIME           PROGRAMME
01:00          Music

02:00          News

03:00          Music

04:00          News

05:00          Daybreak show

06:00          News

06:05          Breakfast show

07:00          NETWORK NEWS

07:15          NDALAMA INSIGHTS-Commercial-15 minutes

07:30          Breakfast show

08:00          NEWS

08:05          Music

08;45          Sports update -15 minutes.

09:00          Selling point

09:05          Music

10:00          News

10:05          Music

10:40          Nonkululeko Nursing-15 Minutes

11:00          The Platform Programme – In house-55 minutes.

12:00          News

12:05          Music

12:30          Music     

13:00          Commercials Adverts

13:15          NETWORK NEWS

13:30          Lunch Break Show

14:00          NEWS

14:05          Music

15;00          News Updates and Entertainment

16:00          News

16;05          Music

17:00          Music

17;25          TopStar Sports- Commercial

18:00           NEWS

18:15           Local Content- inhouse- 10 minutes.

18:30           Music

19:00           SELLING POINT

19:15           MUSIC

20:00          NETWORK NEWS

20:15          MUSIC

21:00          NIGHT DRIVE MUSIC

24:00          NEWS

00:05          MUSIC

NB: Programmes are subject to change at short notice

TIME           PROGRAMME
01:00         Music

02:00         News

03:00         Music

04:00         News

04:05         Music

05:00         Breakfast show

06:00         News

06:05         Breakfast Show

0630          Thornhill Boarding School-Commercial -15 minutes

07:00         NETWORK NEWS

07:15         BREAKFAST SHOW

08:00         News

08:15         Breakfast Show

08;45         Sports Update-Inhouse -15 minutes

09:00         Selling Point

09:05         Music

10:00         NEWS

10:05         Music

11:00         Music

12:00         NEWS

12:05         Lunch  break

12:30         PANTEMBA

13:00         COMMERCIALS

13:15         NETWORK NEWS

13:30         LUNCH break/ commercials

14:00         News

14:15         Digital Focus- 45 minutes-Commercial

15:00         Entertainment

16:00         News

16;05         Music

1700          Music

17:15         Music

17:30         NDALAMA INSIGHTS- 15’-Commercial

18:00         NEWS

18:15         Music

18:30         MUSIC

19:00         SELLING POINT

19:15         MUSIC

20:00         NEWTWORK NEWS

20:15         MUSIC/GOSPEL SHOW

21:00         Music/GOSPEL SHOW

22:00         NEWS

22;05         Music

23;00         Music

24;00         NEWS

NB: Programmes are subject to change at short notice

TIME           PROGRAMME
00:00          Music

02:00          News

03:00          Music

04:00          News

05:00          Daybreak show

06:00          News

06:05          BREAKFAST SHOW

07:00          NETWORK NEWS

07:15          ZAMIM – 15’-Commercial

07:30           Music

08:00           News

08:10           BOLA YAPA ZED-Commercial

08:20           Local Content-10 minutes-inhouse.

09:00           Selling point

09:15           PMRC- 25’

10:00           News

10:05           ZAM – INTER SPORT -Commercial

11:00           Music

12;00           NEWS

12:05           Music

13:00           Commercials

13:15          NETWORK NEWS

13:45          LUNCH break

14:00          News

14:05          DIVINE NONI-Commercial

15:00          RADIO 4 MUSIC BOX – Inhouse- 55’

16:00          News

16:30          Bola Yapa Zed.

16;35          Music          

17:00          Music

18:00          News

18:15          Local Content –In house-10 minutes

19:00          SELLING POINT

19:15          MUSIC

20:00          NETWORK NEWS

20:15          music

21:00          CLOSEMATE- In house- 55’

22:00          NEWS

22:05          EARDRUM – in house- 55’

23:00          Music

24:00          NEWS

NB: Programmes are subject to change at short notice

TIME           PROGRAMME
00:05          Music

03:00          Music

04:00          News

05:00          Daybreak show

06:00          News

06:15          Breakfast Show

07:00          NETWORK NEWS

07:15          DSTV Show- 45 ‘ -Commercial

08:00          News

08:30          BOLA YAPA ZED- 15’-Commercial

09:00          Selling point

09:05          Music

10:00          News

10:05          Music

10:30          Music

11:05          MINISTRY OF HEALTH- 55’-Commercial

12:00          News

1205           Music

12:30          PANTEMBA

13:00          Commercials

13:15          NETWORK NEWS

13:30          Music

13:45          Lunch break

14:00          News

14:05          LIFE AROUND US- 55’ – In house

15:00          Music            

16:00          News

16:05          Music

16:30          BOLA YAPA ZED-15’

17:00          Zamtel Drive time- 55’ 

18:00          News

18:15          Drive Time

19:00          Selling point

19:15          Music

20:00          NETWORK NEWS

20:15          Klub Vegas Show-commercial-25 minutes.

22:00          News

22:05          Music

23:00          Wacky Friday

24:00          NEWS

NB: Programmes are subject to change at short notice

 
TIME           PROGRAMME
00:05          Music

02:00          News

04:00          News

05:00          Daybreak show

06:00          News

06:05          Music

06:30          Sports Diary

06;45          MUSIC

07:00          NETWORK NEWS

07:20          SHALOM  – 25 ‘  -Commercial

08:00          News

08:05          Car Doctor-25 minutes.

08:30          MANZI THERAPY- 55’-Commercial

10:00          News

10:05          FEVER PITCH BSPORTS SHOW- 55’-Commercial

11:00          Music

12:00          News

12:05          Music

13:00          Commercials

13:15          NETWORK NEWS

13:30          Selling Point

14:00          News

15:00          MUSIC

16:00          News

16:05          Music

17:00          Zed Competition Ride-inhouse-55 minutes.

18:00          News

18:15          Zed Music

19:00          Selling point

19:15          Music

20:00          NETWORK NEWS

20:15          Klub Vegas Show-commercial-25 minutes.

22:00          News

22:05          Music

24:00          NEWS

NB: Programmes are subject to change at short notice

TIME           PROGRAMME
00:05          Music

01:00          Easy listening

03:00          Music

04:00          News

05:00          Daybreak show

06:00          News

06:05          Music

07:00          NETWORK NEWS

07:15          JESUS CELEBRATION- 25’-Commercial

07:45          Music

08:00          News

08:05          GOSPEL MUSIC WITH THE KIDS

09:00          Selling POINT

10:00          News

10:05          Music

11:00          Music

12:00          News

12:05           Music

13;00          Commercials

13:15          NETWORK NEWS

13:30          music

14:00          News

14:05          TALKING FOOTBALL- 55’ IN HOUSE

15:00          Music

16:00          News

16:05          African / Oldies Music Segment

18:00          News

18:15           Zed Beats

19:00           Selling Point

19;15           Traditional Drive Music

20:00           NETWORK NEWS

20:15           Music

21;00           REVIVAL TIME- 55’-Commercial

2130            Music

22:00           News

22:05           Music

24:00           NEWS

NB: Programmes are subject to change at short notice

Sharing is caring